# SDR ABXA030107

- Difficulty date: March 5, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N952AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47615
- Aircraft time: 50,179 hours, 43,385 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bracket
- Part number: 39202772
- Condition: Broken
- Location: Right Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT DISAGREEMENT LIGHT ILLUMINATED UPON SLAT EXTENSION. FLIGHT CREW VERIFIED THROUGH FLIGHT CONTROLS THAT THERE WAS AN ASSYMETRY PROBLEM. FLIGHT CREW RETRACTED SLATS AND MADE A NO SLAT LANDING. FOUND AT ILN, #1 AND #2 SLAT PULLEY BRACKETS BROKEN, AND 3 EACH LEADING EDGE RIBS (FORMERS) DAMAGED. THE RIGHT #2 SLAT DRIVE TRACK CABLE PULLEY BRACKET (P/N 3920277-2) WAS BROKEN IN HALF AT BOTH FEET AND CORRODED AT A SMALL CORNER OF THE BROKEN SURFACE. REPLACED PULLEY BRACKET IAW DC-9 MM 20-17-2-001.
